# SDR SWAA2020051829198

- Difficulty date: January 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; STA 500A TO 500I; RBL 24; WL 156 Z-ANGLE HAS CORROSION AT NUT PLATE HOLES / ACCOMPLISHED Z-ANGLE REPAIR IN FWD CARGO AT STA 500A TO 500I RBL 24 WL 156 IAW SRM 53-00-53-2R-5 P/N 143A7501-188
